# SDR TSAA0179120

- Difficulty date: September 28, 2001
- Submitted: October 19, 2001
- Operation: Air carrier
- Aircraft: N817AL
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23292
- System (JASC): 7931 · Engine Oil Pressure
- Part: Pressure Switch
- Part number: 69726881
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 953 - ITO-HNL - DURING A NON-ETOPS QC CARGO FLIGHT, THE NR 1 ENGINE OIL FILTER BYPASS LIGHT CAME ON.  SHUTDOWN THE NR 1 ENGINE AND DECLARED AN EMERGENCY.  UNEVENTFUL LANDING AT HNL.  REMOVED AND REPLACED THE OIL BYPASS SWITCH IAW MM 79-35-011-4.  INSPECTED AND REPLACED THE MAIN OIL FILTER.  AIRCRAFT RETURNED TO SERVICE.  (M)
